MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108

ENCORE MEDICAL L.P. RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108
Model Number 510-00-010
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - fracture below tip of stem leading to need to revise.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as fracture.The previous surgery and the surgery detailed in this event occurred 4 years and 8 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr#27131 associated with the main part #510-00-010, rsp,primary humeral monoblock, 10mm x 108, which documents that out of 20 parts lot, 2 parts was rejected due to dings on stem.Later the rejected parts were reworked and accepted after proper justification through spar (standard pre- approved rework).All other items in the lot were met with the design, fit and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to fracture.There were no findings during the evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implants safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Corrected data: see d 4 - expiration date: 11/28/21.See g1 - new conact for encore medical l.P.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 10MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10671326
Report Number1644408-2020-00929
Device Sequence Number3094644
Product Code PHX
UDI-Device Identifier00888912024822
UDI-Public(01)00888912024822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model Number510-00-010
Device Catalogue Number510-00-010
Device Lot Number980F1239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/29/2020
10/29/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/10/2020
03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-01-032 LOT 859C1081; 508-32-101 LOT 862C2069
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR